# SDR SWAA2016080354497

- Difficulty date: June 11, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545409
- Condition: Cracked
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 787 - 807, RBL 45.50.   R & R THE INTERCOSTAL IAW SRM AND EA.
